# SDR DALA2021110106704

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 61,188 hours, 29,052 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2002645) DURING INSPECTION FOUND ELONGATED HOLE AT RH SUPPORT STRUCTURE STA 727C LBL 3.5. ELONGATED HOLE AT RH SUPPORT STRUCTURE STATION 727C LBL 3.5 APPROX WAS REPAIRED PER ETI-37-21-502 REVISION 4 AND ERA 595139-14AD. REV. ORIGINAL.
